# SDR CALA2022040400877

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 71,970 hours, 30,675 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bolt
- Part number: NA
- Condition: Sheared
- Location: Lh Servo Actr
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* GREEN HYDRAULIC SYSTEMQUANTITY IS VERY LOW. OPENED PANEL 325BL ON LEFT SIDE OF VERT STAB. FOUND 1 OF 3 BOLTS R&R LH SERVOACTUATOR YAW DAMPER IAW AMM 27-26-51. OPS CHECK LEAK INSPECTED ACTUATOR PER GMM 09-10-05 .MARCHAND U098190 . SHEARD FROM THE UPPER PLATE THAT SECURES THE END FITTING OF THE CHECK GOOD. CLOSED PANEL 325BL. STILL REQUIRES CAT3 LAND TEST SERVOACTUATOR YAW DAMPER. LH SIDE. 3CC1. AND AFS TEST PER TASK 22-97-00-710-001A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1936442  SN OFF 1732 IPC REFERENCE # 27-26-51-01 COMPLIED WITH AFS TEST IAW AMM 22-96-00-710-001-A. AFS TEST GOOD. AIRCRAFT RETAINS FULL CAT CAPABILITY IAW AMM 22-97-00-710-001-A.
